首页    期刊浏览 2024年12月13日 星期五
登录注册

文章基本信息

  • 标题:Stochastic differential equations and comparison of financial models with levy process using Markov chain Monte Carlo (MCMC) simulation
  • 本地全文:下载
  • 作者:Kianoush Fathi Vajargah
  • 期刊名称:International Journal of Advanced Statistics and Probability
  • 电子版ISSN:2307-9045
  • 出版年度:2015
  • 卷号:3
  • 期号:1
  • 页码:35-42
  • DOI:10.14419/ijasp.v3i1.4066
  • 出版社:Journal of Advanced Computer Science & Technology
  • 摘要:An available method of modeling and predicting the economic time series is the use of stochastic differential equations, which are often determined as jump-diffusion stochastic differential equations in financial markets and underlier economic dynamics. Besides the diffusion term that is a geometric Brownian model with Wiener random process, these equations contain a jump term that follows Poisson process and depends on the type of market. This study presented two different models based on a certain class of jump-diffusion stochastic differential equations with random fluctuations: Black- Scholes model and Merton model (1976), including jump-diffusion (JD) model, which were compared, and their parameters and hidden variables were evaluated using Markov chain Monte Carlo (MCMC) method.
  • 关键词:Levy Process;Markov Chain Monte Carlo;Black- Scholes Model;Merton Model;Stochastic Differential Equations.
国家哲学社会科学文献中心版权所有